# SDR DALA2021112207167

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION ON FRAME FR16 RHS INBD & AFT FACE AT FLOOR LEVEL Z-520. CORRECTIVE ACTION: COMPLIED WITH ER/A 595430-14. (2023954)
